# SDR UALA2013040102082

- Difficulty date: March 31, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,856 hours, 14,042 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Vibration
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT MLG TRUNNION DOOR ISSUE, RTFL.  AFTER TO, CABIN CREW REPORTED EXTREME VIBRATION AT APPROX MID CABIN TO ROW 8.  ALSO HAD A INTERMITTENT KNOCKING SOUND ASSOCIATED WITH THE VIB.  AFTER CYCLING THE GEAR, VIBRATION STILL SIGNIFICANT.  VIBRATION AND KNOCKING GOT WORSE AFTER FLAPS AND GEAR EXTENDED DURING APPROACH.  REMOVED AND REPLACED THE AFT FITTING ON THE LEFT HAND MAIN LANDING GEAR TRUNNION DOOR IAW MM.  REPLACED LT GEAR TRUNNION DOOR AFT HINGE.
